Accessibility navigation

Line-fitting with outliers

Glaister, E. M. and Glaister, P. (2004) Line-fitting with outliers. Teaching Statistics, 26 (3). pp. 78-80.

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:5042
Additional Information:0141-982X Thrice yearly: 3 issues per year Blackwell Publishing Ltd English

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation